BibTeX record: journals/jota/Mahmoud12

download as .bib file

@article{DBLP:journals/jota/Mahmoud12,
  author    = {Magdi S. Mahmoud},
  title     = {Decentralized State-Estimation of Interconnected Systems with Unknown
               Nonlinearities.},
  journal   = {J. Optimization Theory and Applications},
  year      = {2012},
  volume    = {152},
  number    = {3},
  pages     = {786--798},
  url       = {http://dx.doi.org/10.1007/s10957-011-9939-7},
  doi       = {10.1007/s10957-011-9939-7},
  timestamp = {Wed, 03 Sep 2014 00:15:31 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/jota/Mahmoud12},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}